# SDR ASAA2017112722702

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,573 hours, 12,362 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4026
- Condition: Failed
- Location: Rt Wing
- Part time: 41,605 hours, 12,370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TANK REFUEL PANEL INDICATION INOP. GROUNDED - YES. REMOVED AND REPLACED REFUEL PANEL #2 TANK INDICATOR PER B 737-800 AMM 28-412-61-400-801. GROUND BITE TEST OK.
